# SDR MALA954428

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854MA
- Make and model: Dhav DHC8102
- Aircraft serial: 357
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 10005511
- Condition: Inop
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3205 - DURING THE PREFLIGHT IN MSP, THE COCKPIT HAND HELD EMERGENCY LIGHT WAS INOP.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY.  SYSTEM OPERATED SATISFACTORILY.  (W)
